MAUDE Adverse Event Report: Bard Peripheral Vascular, Inc. Denali Jugular System; Vena Cava Filter

Bard Peripheral Vascular, Inc. Denali Jugular System; Vena Cava Filter
Catalog Number DL900J
Medical Device Problem Codes Detachment of Device or Device Component (2907); Unintended Movement (3026)
Health Effect - Clinical Codes Foreign Body In Patient (2687); Thrombosis/Thrombus (4440)
Date of Event 07/27/2026
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2026, a patient underwent a percutaneous inferior vena cava filter implantation using a denali filter.On (b)(6) 2026, the imaging revealed that one filter arm had fractured into two fragments, with one fragment migrating to the right renal vein and the other embedded in the ivc wall.The migrated fragment was associated with thrombus formation.On (b)(6) 2026, balloon venoplasty and a sweeping technique were performed, removing most of the thrombus burden and filter.Follow up ct imaging confirmed that the small residual thrombus was not hemodynamically significant.The patient was discharged and no reported injury.
 
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records was performed.The sample has not been returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow up report will be submitted as applicable.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Denali Jugular System
Common Device Name
Vena Cava Filter
Manufacturer (Section D)
Bard Peripheral Vascular, Inc.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
C.R. Bard, Inc. (GFO)
289 bay road
queensbury 12804
Manufacturer Contact
michael gaffney
800 w. rio salado pkwy
tempe, AZ 85281
+1(480)303-2689
MDR Report Key50714881
Report Number2020394-2026-02517
Device Sequence Number10005432
Product Code DTK
UDI-Device Identifier00801741040795
UDI-Public(01)00801741040795(11)260304(17)290228(10)GFLN2147
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K130366
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDL900J
Device Lot NumberGFLN2147
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2026
Initial Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/04/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexFemale
Patient RaceWhite